# SDR P5CA2017022600068

- Difficulty date: February 26, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,917 hours, 2,685 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: P1779
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTOSHUTDOWN. RPL APU PER CONTROL 7018, JC71071 AND AMM 49-11-01. OPERATION CHECK OK & NO LEAK.
